skin-hair-icon
Skin allergy keeps increasing
I had small red spots on my skin and there were only on arms and foot. They were few so initially I ignored them because they used to heal itself but now from last two weeks they came back and keep increasing so i visited a local doctor and he advised to get a cbc and tec test. My tec came 558 and then he prescribed me 3 medicines. 1. Defcort 6mg 2. Allegra 180 and 3. Montair LC The moment i took 2st dose of defcort within 10 minutes my hand my legs my back was full of red rashes and then I consulted back to the doc immediately he advised not to take any more defcort and keep taking other 2 for 10 days. Its 3rd of taking my medicines but these red hives are still there all over my body and I see that they have increased not decreased. I want to have a good opinion from your experience like normally how much time it will take to see the effects of these medicines. Thank you in advance
47 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

This looks like vasculitis. Please contact me using online consult option for proper examination diagnosis and treatment
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It doesn't look like an allergy,  I prefer not to comment without a proper examination but from this picture I still think it's Vasculitis.   I suggest that you show a specialist so that an evaluation along with tests as well as proper medication can be started.
Next Steps
show a specialist in person
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Around 10 days.. Do direct online consultation for detailed information
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.